# SDR 2009FA0000624

- Difficulty date: June 26, 2009
- Submitted: July 13, 2009
- Operation: General aviation
- Aircraft: N1386T
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844101
- Engine: Lyc IO360C1C6
- Propeller: Hartzl HCC2YR1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, RT MLG DOWN LIGHT FAILED TO LIGHT.  PROBLEM FOUND IN WIRING HARNESS AT RT MLG DOWNLOCK SWITCH.  WIRE INSIDE THE CASTING AT THE WIRING HARNESS WAS BROKEN.
